I've been on the depo for 3 months now because of cyst I had on my ovaries. It helped sooooo much, all the pain went away, but I went from 145 to 127lbs I crave fat foods like Big Macs, Grilled chicken, and, spaghetti Os. I should be gaining weight like everyone else right? Is it going to make me anorexic ? Should I stop taking the shot? Is this highly unnormal ?
On depo shot, losing weight like crazy but my appetite is huge!!?
Question posted by Tina_9512 on 17 June 2014
Last updated on 17 June 2014 by kaismama
If I could be sure it would do that to me I'd get the shot, lolol... Talk to your dr. Some people do loose weight on it. the cyst could have been controlling your weight to some extent.
- Depo-Provera uses and safety info
- Depo-Provera information for Healthcare Professionals (includes dosage details)
- Side effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.